# SDR TWAA9813502

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stops
- Condition: Out Of Position
- Location: Tail Cone
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL CONE UNSAFE LIGHT CAME ON DURING DEPARTURE OUT OF BWI.  MADE UNSCHEDULED LANDING AT DCA.  FOUND CABLE BALL STOPS HAD BECOME UNSEATED.  REINSTALLED CABLE BALL STOPS AT UNSAFE LIGHT SWITCH.  CHECK-C 10-29-97 LAX.
